Steriod injection in back effects menstrual cycle?

(4 Posts)
Nopenotsureigiveahoot Thu 22-Oct-20 13:55:27

I had an injection in my back early last month and the first period after it was unusually long. My period is usual 4/5 days on a 30 day ish cycle. Last month my period was 7 days and this month it's 11 days and counting.

CUrrently TTC so I am wondering whether the minor op for the steriod injection in my back has affected my periods?

(The injections was to help solve my sciativ pain in my leg)

Anyone had this injection before and then had side effects?

OP’s posts: |
Sakesman Thu 22-Oct-20 14:13:57

Yes that’s a known side effect I think

Nopenotsureigiveahoot Thu 22-Oct-20 14:48:51

Thank you, have booked in for a private scan tomorrow and hope they might be able to have an insight in to what's going on inside!

Anyone else experienced this?

OP’s posts: |
Nopenotsureigiveahoot Fri 23-Oct-20 21:05:36

Sonographer says I have a 6cm cyst....do cysts cause prolonged periods? Day 12 now and still going albeit light bleeding. She said I have one simple cyst, and recommends I ask my GP for a referral to gynaecologist, however my GP seems to think its not urgent enough.

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in